Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the computation of zeroes of $ J_n(z)-iJ_{n+1}(z)=0$


Author: D. A. MacDonald
Journal: Quart. Appl. Math. 55 (1997), 623-633
MSC: Primary 33C10; Secondary 65H10
DOI: https://doi.org/10.1090/qam/1486539
MathSciNet review: MR1486539
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The roots of the equation

$\displaystyle J_n^2(z) + J_{n + 1}^2(z) = 0$

, in which $ n$ is a positive integer or zero, are of interest to the specialist in wave reflection from multi-sloped beaches [1]. This note shows how to obtain accurate roots of the equation when $ n$ is not large.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33C10, 65H10

Retrieve articles in all journals with MSC: 33C10, 65H10


Additional Information

DOI: https://doi.org/10.1090/qam/1486539
Article copyright: © Copyright 1997 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website